Ask Caroline, a Macmillan Nurse working with people who have Leukaemia, Myelodysplasia...
A support group for anyone affected by leukaemia to come together, share experiences...
I was diagnosed with CML in Oct 2013 and have been on Nilotinib ever since. I'm in remission but the Bcr-Abl is still detectable (very low).
I was wondering if anyone else is also using Nilotinib and experiencing cramp in their hands and/or feet? If so, have you found anything that helps relieve it?
Hello , I am on nilotinib too although cramp is not my particular problem I know that it seems to be quite common. join the Facebook group cml uk its a very friendly group full of support and advice you will definitely get a lot of answers to your questions . good luck
Thanks for the tip. I don't actually use facebook but thanks for your reply anyway.
Do you have cancer related fatigue? I have done throughout my treatment which started in Oct 2013, but I find that my consultant doesn't take it very seriously.
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: